MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANN TIBIAL NAIL-EX W/PROX BEND 360MM-STERILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANN TIBIAL NAIL-EX W/PROX BEND 360MM-STERILE; NAIL,FIXATION,BONE
Model Number 04.034.552S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not expected to be returned for manufacturer review/investigation.(b)(4).Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2016, patient underwent implant procedure.On an unknown date, the patient underwent removal of an infected tibial nail.Devices removed were one (1) sterile titanium cannulated tibial nail, one (1) 5mm dual core locking screw, and an unknown quantity of 5mm locking screws.It is unknown if there was surgical delay.Procedure outcome and patient status are unknown.This report is for one (1) ti tibial nail.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history records review was completed for part: 04.034.552s, lot: h160612.Manufacturing location: monument, manufacturing date: aug 05, 2016, expiry date: jul 31, 2025.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2016, patient underwent implant procedure.On (b)(6) 2019, the patient underwent hardware removal due to infection.Devices removed were one (1) sterile titanium cannulated tibial nail, one (1) 5mm dual core locking screw, and an unknown quantity of 5mm locking screws.Procedure was successfully completed with no surgical delay.Patient status is okay.This report is for one (1) tibial nail.This is report 2 of 3 for (b)(4).

Brand Name
11MM TI CANN TIBIAL NAIL-EX W/PROX BEND 360MM-STERILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8445239
Report Number2939274-2019-57091
Device Sequence Number19384549
Product Code JDS
UDI-Device Identifier10886982095381
UDI-Public(01)10886982095381
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number04.034.552S
Device Catalogue Number04.034.552S
Device Lot NumberH160612
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date04/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight71